Volume 18, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Contact manifolds with symplectomorphic symplectizations

Sylvain Courte

Geometry & Topology 18 (2014) 1–15
Abstract

We provide examples of contact manifolds of any odd dimension greater than or equal to 5 which are not diffeomorphic but have exact symplectomorphic symplectizations.

Keywords
symplectization, Mazur trick, Weinstein cobordism, Whitehead torsion
Mathematical Subject Classification 2010
Primary: 53D10
References
Publication
Received: 23 May 2013
Accepted: 13 July 2013
Preview posted: 21 November 2013
Published: 9 January 2014
Proposed: Yasha Eliashberg
Seconded: Simon Donaldson, Ronald Stern
Authors
Sylvain Courte
Unité de mathématiques pures et appliquées
ENS de Lyon
46 allée d’Italie 69364
Lyon Cedex 07
France
http://perso.ens-lyon.fr/sylvain.courte/